# SDR ASAA2016041916470

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 33,447 hours, 9,889 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN "VTK" DISPLAYED ON LEFT NAV DISPLAY, THEN CLEARED ITSELF.  ACFT GROUNDED. CREW REPORTS THAT FAULT HAPPENED WHEN THEY SWITCHED POWER SOURCE FROM APU TO EXTERNAL POWER.  BITE CHECK OF FMC'S REVEALS LEFT FMC FAULT ON GROUND LEG, PGM FAULT, REF FIM 34-61, TASK 801.  SUSPECT FAULT LOGGED DUE TO POWER INTERRUPTION. FMCS SENSOR STATUS NORMAL, REF FIM 34-61, TASK 801 & 807.
